# SDR DLM88060198

- Difficulty date: March 16, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 51,393 hours, 41,505 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Center Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

C/B J21 AFT CENTER FUEL BOOST PUMP POPPED SHORTLY AFTER T/O, PERFORMED QRH.  WITH CENTER FORWARD FUEL BOOST PUMP SUPPLYING BOTH LEFT AND RIGHT ENGINES INLET FUEL LO PRESSURE MESSAGES ILLUMINATED INTERMITTENTLY.  FOUND HIGH RESISTANCE AT TERM 2 AT S3-10 TO PUMP.  REPLACED CTR AFT BOOST PUMP PER M/M.  OPS CHECK GOOD.
